# SDR 95ZZZX3132

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6501N
- Make and model: Cessna T210N
- Aircraft serial: 21063074
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649358
- Condition: Separated
- Location: Nr 4 Cyl Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD SEPARATED COMPLETELY FROM BARREL.  TOTAL TIME SINCE RE-BARREL, 18 HRS.
